# SDR GTIA2017082802155

- Difficulty date: August 28, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N504NK
- Make and model: Airbus A319-132
- Aircraft serial: 2473
- Aircraft time: 44,878 hours, 21,374 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR IN COCKPIT DURING DESCENT.  TROUBLESHOT THE ODOR TO THE NR 1 A/C PACK.
